Cookiee

251d

Okay, so I finally started Buspar about 2-3 weeks ago. First week was hell as it didn't help. But I've noticed since starting it that my bowel movements are now on the C side, heart palpitations are now daily and I literally have no libido. I looked up side effects and I couldn't really find anything for them but I'm just wondering if anyone else has had these problems while on it? Or maybe it's something else. I do have severe depression that I haven't started treating yet..... idk what's causing this shit but I'm annoyed about it.

Buspirone

Low Mood

Chronic Constipation

Palpitations

Constipation

Depression

Duloxetine

View all
  • ThickAndTired

    251d

    I dealt with constipation and heart palpitations, I started about 2 weeks ago. the heart palpitations have mostly subsided as of now, and low libido not really but depression can cause low libido as well. also have been experiencing constipation too if that’s what you mean by c side

    • ThickAndTired

      251d

      but the constipation and heart palpitations are slowly lessening, I would say give it at least 4 weeks to see how it’s acting for you

      • Cookiee

        251d

        Yes, C side was constipation. Lol It's just I never know what causes my symptoms anymore and thought it was too coincidental that it started shortly after taking Buspar. I will try to give it a couple more weeks and hopefully 🤞 it'll all subside. Thank you for your reply!

  • findingmoreease

    251d

    It took me a few weeks when I was on buspirone to feel better from the c and libido. My libido is still off and on but it helped my depression soooo much after a month ish

  • Ory

    251d

    I take buspirone along with duloxetine for depression and nerve pain. My psychologist started me on a very low dose after I had been on duloxetine for multiple months. I have been taking it since January now. We're still slowly building up dosage, but the only side effect I have experienced since starting buspirone has been fatigue within the first 2 weeks of upping my doses. I would definitely talk to your doctor about it, but be willing to give it a few weeks to a month. These medications are tricky. There's no way to know if it will truly help or not without giving it time.

    • Cookiee

      250d

      I get very tired also which is why I only take it at bedtime right now until hopefully that side effect passes and I can start taking it during the day when I actually need it. I'm only on the 10mg atm and I hope that's it for me. I used to be on so many meds growing up and I can't stand to take them anymore. Side effects are just too much for me.

  • Cookiee

    250d

    I was told by the docs that it shouldn't cause those issues but of course, I get the what might be more rare side effects. 😅 I've noticed my depression is a bit better as well, however we've been having nicer weather so idk what's helping more.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.